- Your Heart
- Ask Dr. T
- Heart Healthy Living
- About Us
- Contact Us
Left ventricular hypertrophy on my EKG
Your EKG is consistent with chronic cardiac changes caused by hypertension and will not be affected by panic! You are treated with Losartan, medication used in the treatment of hypertension.
Hypertension that causes these type of changes on your EKG exposes you to increased risks of heart attack and stroke.
I suspect you have other cardiac risks as well. Check them out with this cardiac risk assesment tool.
Hope this helps,
Ask Doctor T. Blog
I have been advised by my primary physician to schedule a cardiac catherization and possible stent placement procedure after having a Nuclear Stress Test with the following "Findings:
The study quality is excellent. There is no transient LV ischemic dilatation noted. The left ventricular...
I have a friend with internal defibulator. can I perform cpr and is it possible for me to get shocked if the debibulator is going off?